RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 6, Pages 757–770 (Mi izv3999)  

Construction of sequences jointly normal with a given one

L. P. Starchenko


Full text: PDF file (1112 kB)

Bibliographic databases:
Received: 09.12.1957

Citation: L. P. Starchenko, “Construction of sequences jointly normal with a given one”, Izv. Akad. Nauk SSSR Ser. Mat., 22:6 (1958), 757–770

Citation in format AMSBIB
\Bibitem{Sta58}
\by L.~P.~Starchenko
\paper Construction of sequences jointly normal with a~given one
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 6
\pages 757--770
\mathnet{http://mi.mathnet.ru/izv3999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=106212}
\zmath{https://zbmath.org/?q=an:0085.27202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3999
  • http://mi.mathnet.ru/eng/izv/v22/i6/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:101
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019